کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4634846 | 1340701 | 2007 | 11 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Blow up for some quasilinear equations with dynamical boundary conditions of parabolic type
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Sufficient conditions for existence of blow-up solutions to parabolic and elliptic equations with dynamical boundary conditions having positive or vanishing initial energy are obtained. Estimates for the time interval of solution existence are given. We also discuss the blow-up rates and blow-up sets by means of numerical experiments.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 191, Issue 1, 1 August 2007, Pages 89-99
Journal: Applied Mathematics and Computation - Volume 191, Issue 1, 1 August 2007, Pages 89-99
نویسندگان
Lubin G. Vulkov,